MAUDE Adverse Event Report: BIOMEDICAL ENTERPRISES, INC. HAMMERLOCK; HTY, PIN, FIXATION, SMOOTH

BIOMEDICAL ENTERPRISES, INC. HAMMERLOCK; HTY, PIN, FIXATION, SMOOTH
Model Number HLXS
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/16/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned to bme.
 
Event or Problem Description
Patient underwent hammertoe correction procedure on (b)(6) 2013, during insertion, implant leg expanded and cracked the cortical wall.The device was removed and k-wire used for final fixation.If additional information pertinent to this incident is obtained, a supplemental report will be submitted.

Brand Name
HAMMERLOCK
Common Device Name
HTY, PIN, FIXATION, SMOOTH
Manufacturer (Section D)
BIOMEDICAL ENTERPRISES, INC.
14785 omicron dr., suite 205
san antonio TX 78023
MDR Report Key5868420
Report Number1649263-2016-00034
Device Sequence Number482170
Product Code HTY
UDI-Device Identifier00810633020067
UDI-Public00810633020067
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091951
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHLXS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2013
Initial Report FDA Received Date08/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;